decrease of cd4
Sep 27, 2008
Hi,i started medication 3.5 years ago with cd4 400 and low viral load.Never any symptoms.I take stocrin videx and epivir.The viral load was below 50 and cd4 800 after few months.But a year ago cd4 came 600 and viral load 130.Six months ago cd4 came 450 and viral load below 50.Recent tests cd4 350 and viral load 67.Do i have to change medication? why the cd4 gradually goes down? Thanks
Response from Dr. Holodniy
You don't indicate what the CD4% is. Given the consistent undetectable viral load, I would suspect the CD4% has not changed, and therefore I would not be concerned and recommend not changing your medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Tingling In Fingers After Giving Handjob Worried I Have HIV
- List Of Incurable Stds
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.